Post # 1
So, I’ve been on met for almost 6 weeks now. I had been having 40+ day cycles and then a 100 day cycle in which I took proverb to bring on AF. After that cycle, obgyn putMyers on met, and I’ve been working my way up from 500 to 1500 mg.
On Friday, I increased my dose to the full 1500 and I started spotting that day, with full on AF showing up on Sunday. Is this simply a coincidence, or did the highest dose actually bring on AF?
This might be a bit Too Much Information but I’ve noticed that the consistency of AF is much different this time around. Usually my withdrawal bleeds were very mucousy with lots of clots, but I find with this AF it’s very watery. Does this have to do with the met?
Anyone want to speculate as to whether I might start to o eth th heLp of met now that AF showed up “on her own”??
*note: obgyn out me on met because my LH level was consistently high at two different blooddraws within the same (100 day) cycle
Post # 3
I didn’t O or have AF for 6 months before met. After getting up to 1500, my cycles started to regulate.
Post # 4
AF started for me very soon after starting metformin. Like you, I am not sure whether or not mine was coincidence or not. I will say that I was 26 days into my cycle and previously my cycles were running 35-45 days (I had a 60 day one thrown in there as well). Consistency was different for me as well, and continues to be. I don’t really have clots at all anymore.
Post # 5
I got off of bc and was having 60+ day cycles which obviously made itdifficult to time conception….so my doctor put me on 1500met from the get go. After 1 month I got my period, 2 months I was pregnant. 3rd month I threw the bottle away because I no longer needed it. So for me, yes it brought on af and regulated my cycle.
Post # 6
@anotherbee: Well, ideally, that’s what Metformin would do for you – to regulate your cycles and hopefully O on your own. I don’t think it necessarily induces AF, but it provides the body with the insulin control it needs to begin working toward a regular cycle. =) Hope that helps!
Post # 7
Thanks ladies!! I’ll be starting opks as soon as AF leaves, so here’s hoping!! Sounds like something is going on inside!!